# SDR QXEA200800379

- Difficulty date: April 16, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 17,559 hours, 17,575 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- FLIGHT 2339 - RIGHT SERVICE DOOR HARD TO CLOSE.  MAINTENANCE CLEANED AND LUBRICATED THE DOOR SEAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
